Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
русский | english
Публикаций на странице:    Page: 1
2011 year
Authors: Kiritchenko V., Smirnov E.Yu., Timorin V.A.

Schubert calculus and Gelfand-Zetlin polytopes. arXiv:1101.0278v1 [math.AG], 01/2011. -31 p.
Go to publication

2011 year
Authors: Hornbostel J., Kiritchenko V.

Schubert calculus for algebaric cobordism, Journal fuer die reine und angewandte Mathematik (Crelle), DOI: 10.1515/CRELLE.2011.043
Go to publication

2010 year
Authors: Kiritchenko V.

Gelfand-Zetlin polytopes and flag varieties, International Mathematics Research Notices, vol. 2010. no. 13. pp. 2512—2531
Go to publication

2009 year
Authors: Kiritchenko V.

Flag varieties and Gelfand-Zetlin polytopes, workshop ``Toric geometry", Oberwolfach Reports, Report 01/2009, 16--19
Go to publication

2008 year
Authors: Kiritchenko V.

Intersection Theory, course notes, Jacobs University, 2008
Go to publication

2007 year
Authors: Kiritchenko V.

article in "Contemporary illustrated encyclopedia", volume "Mathematics and computer science", Rosmen, 2007
Go to publication

2007 year
Authors: Kiritchenko V.

On intersection indices of subvarieties in reductive groups, Moscow Mathematical Journal (special volume in honor of Askold Khovanskii), 7 no.3 (2007), 489-505
Go to publication

2006 year
Authors: Kiritchenko V.

Chern classes of reductive groups and an adjunction formula, Annales de l"Institut Fourier, 56 no. 4 (2006), 1225-1256
Go to publication

2005 year
Authors: Kiritchenko V.

Constructions using compass and ruler and Galois theory, course notes, Dubna, 2005
Go to publication

2004 year
Authors: Kiritchenko V.

A Gauss-Bonnet theorem, Chern classes and an adjunction formula for reductive groups, PhD Thesis, University of Toronto, 2004
Go to publication

2002 year
Authors: Kiritchenko V.

A Gauss-Bonnet theorem for constructible sheaves on reductive groups, Mathematical Research Letters 9 no. 5-6 (2002), 791-800
Go to publication

2001 year
Authors: Kiritchenko V.

The monodromy group of generalized hypergeometric equations, Diploma, Independent University of Moscow, 2001
Go to publication

Публикаций на странице:    Page: 1
Search for publications of V. Kiritchenko
Year of publication
from по
Author

Search phrase

Type of publication

Наличие в международных базах цитирования
Search in department

Date descending
Date ascending
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site